Proceedings of the Japan Academy, Series A, Mathematical Sciences

Branching of singularities for degenerate hyperbolic operator and Stokes phenomena, III

Kazuo Amano and Gen Nakamura

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 58, Number 10 (1982), 432-435.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195515797

Digital Object Identifier
doi:10.3792/pjaa.58.432

Mathematical Reviews number (MathSciNet)
MR694953

Zentralblatt MATH identifier
0561.35052

Subjects
Primary: 35L80: Degenerate hyperbolic equations
Secondary: 58G17

Citation

Amano, Kazuo; Nakamura, Gen. Branching of singularities for degenerate hyperbolic operator and Stokes phenomena, III. Proc. Japan Acad. Ser. A Math. Sci. 58 (1982), no. 10, 432--435. doi:10.3792/pjaa.58.432. https://projecteuclid.org/euclid.pja/1195515797


Export citation

References

See also

  • Part I: Kazuo Amano. Branching of singularities for degenerate hyperbolic operators and Stokes phenomena. Proc. Japan Acad. Ser. A Math. Sci., Volume 56, Number 5 (1980), 206--209.
  • Part II: Kazuo Amano, Gen Nakamura. Branching of singularities for degenerate hyperbolic operators and Stokes phenomena, II. Proc. Japan Acad. Ser. A Math. Sci., Volume 57, Number 3 (1981), 164--167.
  • Part IV: Kazuo Amano, Gen Nakamura. Branching of singularities for degenerate hyperbolic operator and Stokes phenomena, IV. Proc. Japan Acad. Ser. A Math. Sci., Volume 59, Number 2 (1983), 47--50.